Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 223-244
http://dx.doi.org/10.1155/S0161171286000285

Concepts of generalized bounded variation and the theory of Fourier series

Univerzitet “Dzemal Bijedić”, Gradjevinski fakultet, A. Zuanića 14, Mostar 88000, Serbia and Montenegro

Received 26 April 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Avdispahić, “Concepts of generalized bounded variation and the theory of Fourier series,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 223-244, 1986. doi:10.1155/S0161171286000285